# SDR UALA2012121207198

- Difficulty date: December 12, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 48,294 hours, 19,443 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN CLIMB 310KTS STRONG VERTICAL VIBRATION FELT IN COCKPIT AND AFT GALLEY, WENT AWAY AT 300.  ACCOMPLISHED ELEVATOR SERVO PLAY CHECK REF MM 27-34-00-200-001.  EDGE PLAY WITHIN LIMITS LEFT BLUE 5.25MM LEFT GREEN 5.12MM RIGHT BLUE 4.20MM RIGHT YELLOW 5.60MM INSP NOSE GEAR MLG SEALS FOR CONDITION AND WING BODY SEALS, AND FLAPS NO DEFECTS NOTED.  NO CURRENT HISTORY, OK FOR SERVICE.
